# SDR R61A201204210245

- Difficulty date: April 21, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 11,474 hours, 9,273 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40305
- Part serial: ED0298
- Condition: Faulty
- Location: L1 Door
- Part time: 10,408 hours, 8,185 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L-1 DOOR WAS DIFFICULT TO OPERATE.  MAINTENANCE TROUBLESHOT PER EMB AMM AND FOUND THE L-1 DOOR EMERG EVAC SLIDE AT FAULT.  REMOVED AND REPLACED L-1 DOOR SLIDE PER EMB AMM, OPS CHECK GOOD.
